Asymptotic behavior of solutions of the differential-functional equation with linearly transformed argument

  • G. P. Pelyukh Institute of Mathematics, National Academy of Sciences of Ukraine, Kiev
  • D. V. Bel'skii Institute of Mathematics, National Academy of Sciences of Ukraine, Kiev
Keywords: differential equations, neutral type, linear delay, proportional delay

Abstract

We establish new properties of solutions of a differential-functional equation with linearly transformed argument.

References

Kato, Tosio; McLeod, J. B. The functional-differential equation $y{prime} (x)=ay(lambda x)+by(x)$. Bull. Amer. Math. Soc. 77 (1971), 891--937. doi: 10.1090/S0002-9904-1971-12805-7

Kato, Tosio. Asymptotic behavior of solutions of the functional differential equation $y{prime} (x)=ay(lambda x)+by(x)$. Delay and functional differential equations and their applications (Proc. Conf., Park City, Utah, 1972), pp. 197--217. Academic Press, New York, 1972. MR0390432

de Bruijn, N. G. The difference-differential equation $F'(x)=e^{ax+beta}F(x-1)$. I, II. Nederl. Akad. Wetensch. Proc. Ser. A. 56 = Indagationes Math. 15, (1953). 449--458, 459--464. MR0060131

Frederickson, Paul O. Dirichlet series solutions for certain functional differential equations. Japan-United States Seminar on Ordinary Differential and Functional Equations (Kyoto, 1971), pp. 249--254. Lecture Notes in Math., Vol. 243, Springer, Berlin, 1971. doi: 10.1007/BFb0058733

Carr, Jack; Dyson, Janet. The functional differential equation $y'(x)=ay(lambda x)+by(x)$. Proc. Roy. Soc. Edinburgh Sect. A 74 (1974/75), 165--174 (1976). doi: 10.1017/s0308210500016632

Mahler, Kurt. On a special functional equation. J. London Math. Soc. 15 (1940), 115--123. doi: 10.1112/jlms/s1-15.2.115

de Bruijn, N. G. The asymptotically periodic behavior of the solutions of some linear functional equations. Amer. J. Math. 71 (1949), 313--330. doi: 10.2307/2372246

de Bruijn, N. G. On some linear functional equations. Publ. Math. Debrecen 1 (1950), 129--134. MR0036427

Liu, Yunkang. Asymptotic behaviour of functional-differential equations with proportional time delays. European J. Appl. Math. 7 (1996), no. 1, 11--30. doi: 10.1017/S0956792500002163

V. Spiridonov, Universal superpositions of coherent states and self-similar potentials, Phys. Rev. A, 52, 1909 – 1935 (1995).

G. P. Pelyukh, D. V. Bel`skij, Об асимптотических свойствах решений некоторых дифференциально-функциональных уравнений (Russia) [[ Ob asimptoticheskikh svojstvakh reshenij nekotory`kh differenczial`no-funkczional`ny`kh uravnenij]], Nelinijni kolivannya, 19, No 3, 311 – 348 (2016).

Lehninger, Harald; Liu, Yunkang. The functional-differential equation $y'(t)=A y(t)+By(qt)+C y'(qt)+ f(t)$. European J. Appl. Math. 9 (1998), no. 1, 81--91. doi: 10.1017/S0956792597003343

Iserles, A. On the generalized pantograph functional-differential equation. European J. Appl. Math. 4 (1993), no. 1, 1--38. doi: 10.1017/S0956792500000966

G. P. Pelyukh, D. V. Bel`skij, Об асимптотических свойствах решений линейного дифференциально-функционального уравнения нейтрального типа с постоянными коэффициентами и линейно преобразованным аргументом (Russian) [[ Ob asimptoticheskikh svojstvakh reshenij linejnogo differenczial`no-funkczional`nogo uravneniya nejtral`nogo tipa s postoyanny`mi koe`fficzientami i linejno preobrazovanny`m argumentom]], Nelinijni kolivannya, 15, no. 4, 466 – 493 (2012).

E. Yu. Romanenko, Асимптотика решений одного класса дифференциально-функциональных уравнений (Russian) [[ Asimptotika reshenij odnogo klassa differenczial`no-funkczional`ny`kh uravnenij]], Ukr. mat. zhurn., 41, no 11, 1526 – 1532 (1989).

E. Yu. Romanenko, T. S. Feshhenko, Об асимптотическом поведении решений дифференциально-функциональных уравнений нейтрального типа в окрестности критической точки, Исследование дифференциальных и дифференциально-разностных уравнений (Russian) [[Ob asimptoticheskom povedenii reshenij differenczial`no-funkczional`ny`kh uravnenij nejtral`nogo tipa v okrestnosti kriticheskoj tochki, Issledovanie differenczial`ny`kh i differenczial`no-raznostny`kh uravnenij]], In-t matematiki AN USSR, Kiev (1980), s. 107 – 121.

E. Yu. Romanenko, T. S. Feshhenko, Оценка роста в окрестности критической точки решений одного класса дифференциально-функциональных уравнений (Russian) [[Oczenka rosta v okrestnosti kriticheskoj tochki reshenij odnogo klassa differenczial`no-funkczional`ny`kh uravnenij]], Dinamicheskie sistemy` i differencz. uravneniya, In-t matematiki AN USSR, Kiev (1986), s. 69 – 74.

E. Yu. Romanenko, Представление локального общего решения одного класса дифференциально-

функциональных уравнений (Russian) [[Predstavlenie lokal`nogo obshhego resheniya odnogo klassa differenczial`no-funkczional`ny`kh uravnenij]], Ukr. mat. zhurn., 42, no 2, 206 – 210 (1990).

E. Yu. Romanenko, A. N. Sharkovskij, Асимптотика решений линейных дифференциально-функциональных уравнений, Асимптотическое поведение решений дифференциально-функциональных уравнений (Russian) [[Asymptotic behavior of solutions of functional-differential equations]] Edited by A. N. Šarkovskiĭ. Akad. Nauk Ukrain. SSR, Inst. Mat., Kiev, 1978. 5 – 39 pp. MR0558015

Derfel, Gregory; Grabner, Peter J.; Tichy, Robert F. On the asymptotic behavior of the zeros of the solutions of a functional-differential equation with rescaling. Indefinite inner product spaces, Schur analysis, and differential equations, 281--295, Oper. Theory Adv. Appl., 263, Birkhäuser/Springer, Cham, 2018. doi: 10.1007/978-3-319-68849-7_10

Published
15.01.2020
How to Cite
Pelyukh G. P., and Bel’skii D. V. “Asymptotic Behavior of Solutions of the Differential-Functional Equation With Linearly Transformed Argument”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 1, Jan. 2020, pp. 69-85, http://umj.imath.kiev.ua/index.php/umj/article/view/773.
Section
Research articles